June 26, 2014

Post-Xeloda stuff

I finished my recent round of Xeloda last Saturday and by Monday the side effects kicked in hard. Painful numb feet (neuropathy and Hand-Foot Syndrome), cracked and painful hands (Hand-Foot Syndrome again), fatigue, diarrhea etc. Plus Rik is away and so I have picked up all his daily chores in the meanwhile, such as waking up at 6 AM to feed the dogs, walking the dogs twice daily, and more. It makes me more tired than usual, and perhaps that's why I feel the Xeloda after-effects more than usual.

I had my last major infusion (before going to Bulgaria) of Avastin, Aredia and Faslodex yesterday. It took more than three hours plus the time I waited for Dr G to sign the orders. (I do think he's the best, but getting the details done while I wait just frustrates me.) Then of course I had to fight rush hour traffic, feed and walk dogs. By 6 PM I was crashing. Good thing I predicted this would happen and moved choir rehearsal away from here so that I could sleep.

Rik texted me at 1 AM this morning. (I don't think he read the time difference correctly.) But it was our first chance to "talk" since he left. Even though texting is no substitute for a real conversation, we got caught up a bit.

No comments:

Post a Comment